MAUDE Adverse Event Report: ALYDIA HEALTH JADA SYSTEM; INTRAUTERINE VACUUM CONTRACTION SYSTEM

ALYDIA HEALTH JADA SYSTEM; INTRAUTERINE VACUUM CONTRACTION SYSTEM
Model Number JADA-1001
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Based on the information we have received, there is no indication that the device malfunctioned.The device is assembled according to specifications.In process and finished product testing are performed and approved prior to release.
 
Event or Problem Description
This spontaneous report was received from a physician via clinical account specialist (cas) (company representative), referring to a female patient of unknown age.The patient's concurrent conditions, concomitant medications and past drug reactions/allergies were not reported.The patient's medical history included pregnancy and had delivery.This report concerns 1 patient and 1 device.On an unknown date, the patient had vacuum-induced hemorrhage control system (jada system) insertion via vaginal route (lot# and expiration date were not reported) by physician for post-partum hemorrhaging (postpartum haemorrhage).It was reported that there was no device issue, but vacuum-induced hemorrhage control system (jada system) did not control bleeding (device ineffective) for the patient.Due to unsuccessful in controlling bleeding, the patient ended up with bakri balloon.On an unknown date, therapy with vacuum-induced hemorrhage control system (jada system) was discontinued.The patient sought medical attention.It was reported that vacuum-induced hemorrhage control system (jada system) came with blue seal valve.The physician stated that of the 20 vacuum-induced hemorrhage control system (jada system) they had used and four (4) of them were unsuccessful in controlling bleeding (used in four different patients).Upon internal review, the event of "device ineffective" was determined to be serious due to required intervention (devices).This was one of the four reports received from the same reporter.Medical device reporting criteria: serious injury.(b)(4).

Brand Name
JADA SYSTEM
Common Device Name
INTRAUTERINE VACUUM CONTRACTION SYSTEM
Manufacturer (Section D)
ALYDIA HEALTH
3495 edison way menlo park
CA 94025
Manufacturer (Section G)
ALYDIA HEALTH
3495 edison way menlo park
CA 94025
Manufacturer Contact
3495 edison way menlo park
MDR Report Key15374302
Report Number3017425145-2022-00139
Device Sequence Number5809444
Product Code OQY
UDI-Device Identifier00850017882003
UDI-Public(01)00850017882003
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K201199
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/07/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberJADA-1001
Device Catalogue NumberJADA-1001
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/25/2022
Initial Report FDA Received Date09/07/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale